Advanced search
Add to list

m-Clouds in generalized hexagons.

Leen Brouns (UGent) , Joseph Thas (UGent) and Hendrik Van Maldeghem (UGent)
(2002) DISCRETE MATHEMATICS. 255(1-3). p.25-33
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Brouns, Leen, Joseph Thas, and Hendrik Van Maldeghem. “m-Clouds in Generalized Hexagons.” DISCRETE MATHEMATICS 255.1-3 (2002): 25–33. Print.
APA
Brouns, L., Thas, J., & Van Maldeghem, H. (2002). m-Clouds in generalized hexagons. DISCRETE MATHEMATICS, 255(1-3), 25–33.
Chicago author-date
Brouns, Leen, Joseph Thas, and Hendrik Van Maldeghem. 2002. “m-Clouds in Generalized Hexagons.” Discrete Mathematics 255 (1-3): 25–33.
Chicago author-date (all authors)
Brouns, Leen, Joseph Thas, and Hendrik Van Maldeghem. 2002. “m-Clouds in Generalized Hexagons.” Discrete Mathematics 255 (1-3): 25–33.
Vancouver
1.
Brouns L, Thas J, Van Maldeghem H. m-Clouds in generalized hexagons. DISCRETE MATHEMATICS. 2002;255(1-3):25–33.
IEEE
[1]
L. Brouns, J. Thas, and H. Van Maldeghem, “m-Clouds in generalized hexagons.,” DISCRETE MATHEMATICS, vol. 255, no. 1–3, pp. 25–33, 2002.
@article{161799,
  author       = {Brouns, Leen and Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {1-3},
  pages        = {25--33},
  title        = {m-Clouds in generalized hexagons.},
  volume       = {255},
  year         = {2002},
}

Web of Science
Times cited: